# SDR SWAA001249

- Difficulty date: July 9, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 40,518 hours, 39,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6550570
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE EXTERNAL AFT ENTRY DOOR SKIN CUT OUT CRACKED AT FWD LOWER CORNER.  REPAIRED SKIN PER SRM.
